Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 49, Issue 4, 2013
Metadata
 

Integral Formulas for Quantum Isomonodromic Systems
Hajime Nagoya
pp. 651–678
Abstract | Full-Text PDF (458 KB) | Metadata

Operator Algebra of Foliations with Projectively Invariant Transverse Measure
Makoto Yamashita
pp. 679–708
Abstract | Full-Text PDF (495 KB) | Metadata

A Construction of Finite Index C*-algebra Inclusions from Free Actions of Compact Quantum Groups
Kenny De Commer and Makoto Yamashita
pp. 709–735
Abstract | Full-Text PDF (615 KB) | Metadata

Higher Homotopy Commutativity of $H$-spaces and the Cyclohedra
Yusuke Kawamoto
pp. 737–760
Abstract | Full-Text PDF (543 KB) | Metadata

Hodge Theory of the Middle Convolution
Michael Dettweiler and Claude Sabbah
pp. 761–800
Abstract | Full-Text PDF (575 KB) | Metadata

Central Extensions of Root Graded Lie Algebras
Malihe Yousofzadeh
pp. 801–829
Abstract | Full-Text PDF (505 KB) | Metadata

Spectral Analysis of a Quantum System with a Double Line Singular Interaction
Sylwia Kondej and David Krejčiřík
pp. 831–859
Abstract | Full-Text PDF (508 KB) | Metadata

Resolution of Nonsingularities for Mumford Curves
Emmanuel Lepage
pp. 861–891
Abstract | Full-Text PDF (527 KB) | Metadata